I’m 33 years old and started TRT and HCG over 3 months ago, i was placed on 200mg test cyp .5 ml twice a week and 300iu of HCG twice a week. All seemed well until 2 weeks ago i was placed on anastrozole and tamoxifen, I started to develop gyno in my right nipple ( hard lump that was sensitive to the touch) and he placed me on tamoxifen 20mg every day until it was gone and .5 mg of arimidex at time of injection. i have been doing this for 2 weeks and am just now noticing the lump and sensitivity is gone but i feel like crap, dry joints, lethargic, libido comes and goes, weak erections, chest pressure and nonstop headaches just to cover the bulk of the discomfort.
I feel like it is possible the combination of tamoxifen and anastrozole is making me feel this way, or is it possible i crashed my e2 with the anastrozole after 2 weeks of use or is it a side effect of nolvadex? Honestly i feel like i shouldn’t have developed any gyno on TRT, and if i did is it possible my dose is too high?
I know i should probably get labs to see where my E2 is at now that i have added anastrozole and will do so but i thought i would get on here and ask you all if it is likely my dose may be too high for me…
here are my labs right before i started the tamox and anastrozole.
Might just be the anastrozole. Personally I’d check my e2 level and then talk to the doc about lowering or stopping the ai and hcg and just go with the test for now. 200mg may be too high of a dose, I’d even consider backing it down to 150 or so and see how it goes.
If you’re not worried about fertility you don’t need the hcg you can always add it back in later.
Itll just take some time to find out where you need to be to feel good. That’s easier one compound at a time.
I can drop the anastrozole and HCG for a little while and see how things go. Hell, i can even drop down to 150mg of test cyp a week. my concern now is that the gyno seems to be clearing will it come back once i continue test cyp dosage without the AI? Even though my e2 didnt seem ridiculously high i still developed gyno with that number and im afraid of continuing without an AI and having that issue again.
I’m not sure there’s a way to tell without trying. It’s possible you might be one of the guys that’ll need to use an ai. Talk with your doctor about it.
If you need to use it find the lowest dose that works.
The anastrozole is irrelevant. If you have gyno issues, you use Tamoxifen/Nolvadex. If you are using that gyno doesn’t happen. If you go off of that and the gyno comes back, you either go back on it or get surgery to remove the glands. Either way, the anastrozole only causes harm in your situation.
Stay at 200mg/week and keep taking the tamoxifen but only do 20mg every 3 days. Drop hcg and definitely drop the AI. Give yourself some time to feel better. In a month or so reassess.
Sometimes when levels fluctuate in the beginning people will get temporary gyno. Once your body is used to the levels it can goe away on its own. This happened to me as well. Don’t fret. You have tamoxifen which is great at reversing gyno especially if caught early. Don’t over use it.
I see your problem, you were put on a moderate dose of anastrozole which crashed your estrogen because you are an AI over-responder. You may not find a low enough dose that doesn’t see your estrogen crushed.
I see guys suffering months, even years starting out in a bunch of other compounds and trying to control it with drugs, this usually doesn’t workout well.
You should start TRT in isolation and allow you body to balance everything, you can adjust the dose and injection frequencies to get testosterone and estrogen ratios closer to the hormone profile of men which is testosterone higher in relation to estrogen.
An example is TT 800, FT 20-25 pg/mL and estrogen <35. Of course if your SHBG is on the lower end you may not need high TT to have sufficient FT levels. My SHBG is low at 14 and I do well on daily and EOD protocols with smaller injections which keeps estrogen under control.
HCG increases estrogen so if you’re on it you must want higher estrogen then using a drug to counter and now you trade high estrogen for crashed estrogen.
This AI game is a losing battle for me because even at 1/8 of a 0.050 anastrozole, joints always end up hurting because I’m an AI over-responder.
Well i have dropped everything but will continue my test cypionate doses at .5 ml of 200 mg every 3.5 days. I have noticed that my gyno is not completely gone, its not sensitive but can still feel a very small little lump under my nipple if i really look for it. I definitely am already starting to feel a lot better, i was feeling like complete shit so i really am afraid of taking the tamoxifen again but want to get rid of this.